Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
, 21 (6), 706-9

Osteonecrosis of the Femoral Head and Glaucoma Caused by Topical Corticosteroid Application

Affiliations
Case Reports

Osteonecrosis of the Femoral Head and Glaucoma Caused by Topical Corticosteroid Application

Tamon Kabata et al. Mod Rheumatol.

Abstract

A 37-year-old man was diagnosed with bilateral osteonecrosis of the femoral head (ONFH) and glaucoma. He had no risk factors for either ONFH or glaucoma, except for 24 years' continuous use of topical corticosteroid ointments for treating atopic dermatitis. We determined that the topical steroid had caused both the pathological conditions. It is necessary to recognize that continuous topical corticosteroid therapy may cause the same pathological conditions as those caused by the systemic administration of these agents.

Similar articles

See all similar articles

Cited by 1 article

Publication types

MeSH terms

Feedback